MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDMC3D4
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the attempted implant of the implantable cardioverter defibrillator (icd) the physician could not get the screw to tighten in the header.The device was not used and another device was successfully implanted.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The returned device had a damaged atrial grommet bottom was found with damage.The returned device indicated he atrial set screw was found with foreign material in the socket.The returned device indicated the e ventricular set screw was found with foreign material in the socket, a damaged head, damaged threads, and foreign material on the threads.The ventricular block was found with damaged threads.The returned device indicated a loose/detached set screw.The returned device indicated a damaged ventricular set screw.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERA MRI DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7257358
Report Number3004209178-2018-02813
Device Sequence Number957248
Product Code LWS
UDI-Device Identifier00643169929265
UDI-Public00643169929265
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2019
Device Model NumberDDMC3D4
Device Catalogue NumberDDMC3D4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer12/27/2017
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR